MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC M3150 INFO CNTR LOCAL DATABASE REL N.01

PHILIPS NORTH AMERICA LLC M3150 INFO CNTR LOCAL DATABASE REL N.01
Model Number 866112
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e reporting institution phone #: (b)(6).The philips remote service engineer (rse) confirmed the event.The rse ordered the replacement part for the customer per their request.The cause of the event was the speaker.The issue was resolved with the customer ordering a new speaker.The device remained on site.
 
Event or Problem Description
The customer reported that the speaker was not functioning.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.

Brand Name
M3150 INFO CNTR LOCAL DATABASE REL N.01
Common Device Name
M3150 INFO CNTR LOCAL DATABASE REL N.01
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15236310
Report Number1218950-2022-00746
Device Sequence Number17756534
Product Code MHX
UDI-Device Identifier00884838082274
UDI-Public00884838082274
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866112
Device Catalogue Number866112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown